# SDR DALA2021082505018

- Difficulty date: August 25, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 52,641 hours, 27,405 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 20499004
- Part serial: 8278
- Condition: Odor
- Location: Cabin Air
- Part time: 51,440 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3137 - DIRTY SOCK SMELL ON DESCENT IN COCKPIT.   REPLACED BOTH RECIRC FILTERS AND BOTH O-ZONE CONVERTERS. PERFORMED CHECKS PER WC 0550-2001.(7883900)
